MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2025, the swg was found kinked prior to the patient.No harm for the patient.|the patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn: (b)(4).The report of a damaged guidewire was confirmed through visual examination of the returned sample.The customer provided one photo and returned one opened hemodialysis kit for analysis including a guidewire inside the advancer, 2-lumen catheter, dilator, and arrow raulerson syringe (ars).The advancer cap was not returned.No signs of use were observed.Visual analysis revealed one bend towards the distal end of the returned guidewire.The guidewire met all relevant dimensional and functional requirements.A device history review record did not reveal any relevant findings.Because the bend was observed in an area where the product would have been protected in the packaging, it cannot be confirmed whether the guidewire was damaged before or during handling.Due to these circumstances, the root cause of this investigation cannot be determined at this time.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the swg was found kinked prior to the patient.No harm for the patient.|the patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24302547
Report Number3006425876-2026-00152
Device Sequence Number5240316
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)250415(17)270207(10)71F25D0514(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25122-F
Device Lot Number71F25D0514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown